18 Endeavor, Suite 200, Irvine, CA

Is it possible for the nose to grow as a side effect of fillers and laser treatments?

Cosmetic Treatments QuestionsCategory: Injectable FillersIs it possible for the nose to grow as a side effect of fillers and laser treatments?
A patient asked 1 year ago
I am two years since cosmetic procedures. 2 years ago I had botox in crows feet once, and filler in nasolabial folds. Both have since worn off. I also had tear trough filler which I had dissolved and I am close to my original anatomy. I had a series of 5 laser genesis and 3 ipl with no adverse effects. What could have caused the tip of my nose to grow like this? Will it return to it’s normal size? I always liked my nose but it doesn’t look quite the same.
1 Answers
Dr. Elham Jafari Staff answered 1 year ago

Nose Size Change After Filler

 
Hi and thank you for your question! Treatments such as filler and lasers done on other parts of face are not expected to have any effects on the nose and there is no such a side effect. What commonly happens is that as we age and lose volume in our face and the volume distribution in face shifts downward, nose might appear larger even though it is really not the nose that is changing, but the rest of the face that is loosing volume. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.